# SDR HEEA076945

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,111 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 7635109500043
- Part serial: A08100286
- Condition: Making Metal
- Location: Main Rotor
- Part time: 10,333 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP LIGHT ON LANDING.  INSPECTED AND FOUND A 1/2" BY 3/16" PIECE OF A GEAR TOOTH ON THE LEFT CHIP PLUG. REPLACED WITH SERVICEABLE ASSEMBLY.
